# SDR DALA2020112303812

- Difficulty date: November 21, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 72,277 hours, 27,877 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Debonded
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND NR 6 SLAT TRAILING EDGE WEDGE UPPER SURFACE HAS AN INDICATION OF DISBOND.  REPAIRED NR 6 SLAT TRAILING EDGE WEDGE UPPER SURFACE ON INBOARD SIDE OF SLATE, PER SRM 51-70-10.
